# SDR ASAA0640538

- Difficulty date: May 2, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 42,339 hours, 23,865 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stiffener
- Part number: 6546579531
- Condition: Corroded
- Location: Bs 1119 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON APU COMPARTMENT RT TORQUE BOX VERTICAL STIFFENER AFT OF APU AIR INLET CUTOUT.  REMOVED AND REPLACED STIFFENER PER SRM 53 80 13 AND 51 40 02.
